Interstitial lung disease associated to erlotinib treatment: a case reportReportar como inadecuado




Interstitial lung disease associated to erlotinib treatment: a case report - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Cases Journal

, 3:59

First Online: 12 February 2010Received: 16 November 2009Accepted: 12 February 2010DOI: 10.1186-1757-1626-3-59

Cite this article as: del Castillo, Y., Espinosa, P., Bodí, F. et al. Cases Journal 2010 3: 59. doi:10.1186-1757-1626-3-59

Abstract

IntroductionFew cases of pulmonary toxicity related to epidermal growth factor receptor-targeted agents have been described.

Case presentationWe report a case of a 63-year-old white male with stage IV non-small cell lung cancer treated with erlotinib who developed a interstitial lung disease.

ConclusionRespiratory symptoms during treatment with erlotinib should alert clinicians to rule out pulmonary toxicity. Early erlotinib withdrawal and corticoid administration were successful.

AbbreviationsEGFRepidermal growth factor receptor

EGFRtyrosine kinase inhibitors

EGFRTKIs

ILDinterstitial lung disease

NSCLCnon-small cell lung cancer

PCRpolymerase chain reaction

TKItyrosine kinase inhibitor.

Electronic supplementary materialThe online version of this article doi:10.1186-1757-1626-3-59 contains supplementary material, which is available to authorized users.

Download fulltext PDF



Autor: Yolanda del Castillo - Paulina Espinosa - Fernanda Bodí - Raquel Alcega - Emma Muñoz - Carlos Rabassó - David Castander

Fuente: https://link.springer.com/







Documentos relacionados